My wife had blurred vision,severe headache and vertigo.Nothing is detected on MRI of brain and optically even though she is patient of Glaucoma,no abnormality was observed by Ophthalmologist,however neurologist prescribed the above drug,along with carbamazepine-100mg & prochlorperazine-5mg for two weeks.
I would say that it is most likely to be the prochlorperazine or the carbamazepine that are the culprits. Blurred vision, headache and dizziness are side effects of both. If you mean methylcobalamine-that is just a form of vitamin B12 and I dont think it should cause a problem. It is likely one of the other two drugs or the combination of the two.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Oct 2011 • 1 answer
Posted 24 Nov 2011 • 1 answer
Posted 13 Sep 2013 • 1 answer
Posted 17 Sep 2016 • 0 answers
Posted 17 Jan 2017 • 0 answers